Mississippi, 2009Hail and Damaging Wind in Mississippi, February 18, 2009
February 18, 2009 · NWS JAN · 4 events in 3 counties and zones
The combination of a strong upper disturbance, instability, gulf moisture and a strong cold front produced isolated severe storms across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a strong upper disturbance, instability, gulf moisture and a strong cold front produced isolated severe storms across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Feb 18, 3:15 PM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 18, 3:15 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST WED FEB 18 2009
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...STILL CONTENDING WITH A
SEVERE WEATHER THREAT IN OUR EAST THIS AFTERNOON THAT MAY CONTINUE
OVER OUR SOUTHEAST EARLY THIS EVENING BEFORE ENDING. DRIER AIR MOVED
OVER THE NORTHERN HALF OF OUR AREA THIS MORNING REDUCING CLOUD COVER
AND ALLOWING FOR A GREATER WARMUP THAN EXPECTED. THE NORTHERN
TWO-THIRDS OF OUR CWFA HAS CLIMBED INTO THE UPPER 70S OR HIGHER
WHILE OUR SOUTH HAS REMAINED UNDER THICKER CLOUD COVER AND
TEMPERATURES IN THE LOWER 70S. VICKSBURG CLIMBED INTO THE LOWER 80S
SETTING A NEW RECORD HIGH FOR THE DAY. THIS HAS RESULTED IN A LITTLE
BETTER INSTABILITY IN OUR NORTH. DESPITE THE GREATER INSTABILITY AND
FAVORABLE SHEAR...CONVECTION HAS BEEN LIMITED BY AVAILABLE DEEP
MOISTURE SO FAR THIS AFTERNOON IN THE NORTH. DESPITE THE GREATER
MOISTURE IN THE SOUTH LESS INSOLATION HAS LIMITED INSTABILITY AND
THE DEVELOPMENT OF STORMS THERE SO FAR THIS AFTERNOON. THERE WILL
REMAIN A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING
ALONG AND AHEAD OF A WEAK DRYLINE PRECEDING THE COLD FRONT. LATEST
SURFACE ANALYSIS HAS THE FRONT MOVING INTO SOUTHEAST ARKANSAS WITH
THE PRECEDING DRY LINE EAST OF A LINE FROM GREENWOOD TO MONROE.
SURFACE DEW POINTS WERE IN THE LOWER 60S AHEAD OF THE LINE AND
DROPPING INTO THE 40S BEHIND THE LINE. THE MODELS MOVE THE DRY LINE
SOUTHEAST OF THE NATCHEZ TRACE BY 9PM AND TO THE HIGHWAY 84 CORRIDOR
BY MIDNIGHT. MUCH COOLER AND DRIER AIR WILL MOVE INTO OUR CWFA
TONIGHT IN THE WAKE OF THE FRONT. MORNING LOWS ARE EXPECTED TO BE
BACK INTO THE 30S IN OUR NORTH WITH 40S GENERALLY SOUTH OF HIGHWAY
82. BROAD UPPER LEVEL TROUGHING WILL REMAIN OVER OUR REGION THURSDAY
WHILE SURFACE HIGH PRESSURE MOVES OVER OUR AREA. ALTHOUGH THE
NORTHERLY WINDS SHOULD NOTT BE BREEZY...HIGHS WILL BE HELD IN THE
50S. HIGH PRESSURE WILL BE CENTERED JUST WEST OF OUR CWFA THURSDAY
NIGHT. DECENT RADIATIONAL COOLING IS EXPECTED OF OUR COOL DRY
AIRMASS. THIS SHOULD SEND TEMPERATURES DOWN TO FREEZING OVER MOST OF
THE AREA. GUIDANCE WAS CLOSE WITH LOWS IN THE UPPER 20S TO LOWER
30S. THE CENTER OF HIGH PRESSURE WILL SHIFT EAST ACROSS OUR CWFA
FRIDAY. A WEAK PASSING SHORTWAVE WILL HAVE LITTLE MOISTURE TO WORK
WITH AND THE DRY WEATHER WILL LAST THROUGH FRIDAY. THE CENTER OF
HIGH PRESSURE WILL SHIFT EAST FRIDAY NIGHT ALLOWING RETURN FLOW TO
RESUME FROM THE WEST. SURFACE RIDGING IS EXPECTED TO CONTINUE THOUGH
ALONG THE GULF STATES THROUGH SATURDAY MORNING AHEAD OF THE NEXT
APPROACHING COLD FRONT. OVERALL MEDIUM RANGE MODELS ARE A LITTLE
SLOWER MOVING PCPN BACK INTO OUR NORTHWEST WITH THE FRONT...THE
APPEAR TO BE A LITTLE WETTER FOR SATURDAY. HAVE REMOVED THE SLIGHT
CHANCE POPS FROM OUR NORTHWEST FRIDAY NIGHT. /22/
.LONG TERM...SATURDAY THROUGH WEDNESDAY...PREVIOUS DISCUSSION...
RIDGING WILL DEVELOP ON THE WEST COAST AS A SHORT WAVE MOVES THROUGH
THE UPPER MIDWEST. A DEEPENING SURFACE LOW TRACKING THROUGH THE SAME
AREA WILL DRAG A COLD FRONT INTO THE REGION. ANOTHER COLD AIRMASS
WILL DROP INTO OUR REGION AND NORTHWEST FLOW WILL BRING SOME ARCTIC
AIR BACK TO OUR REGION FOR A LATE WINTER COLD BLAST. TEMPERATURES ON
SATURDAY WILL FALL QUICKLY BEHIND THE BOUNDARY. THE MODELS CONTINUE
TO SHOW MOISTURE AND COLD AIR MOVING INTO THE AREA
TOGETHER...SUGGESTING THERE WILL BE FROZEN PRECIP ACROSS THE AREA.
GFS SNOW ICONS SWEEP ACROSS THE ENTIRE CWA. SOUNDINGS DO NOT SUPPORT
FROZEN PRECIPITATION AT THIS TIME. BY THE TIME THE COLD AIR MOVES
IN...THE MOISTURE WAS LIMITED AND MUCH OF THE LAYER FROM 850MB DOWN
REMAINED ABOVE FREEZING UP TO 00Z. MAINTAINED RAIN WITH THE BOUNDARY
FROM AROUND 9Z THROUGH 000Z. LEFT RAIN OUT AFTER 6Z SUNDAY. DRY AIR
SHOULD BE SETTLING INTO THE REGION. THE ARCTIC HIGH SHIFTS INTO THE
CWA. CLEAR SKIES AND CALM CONDITIONS WILL ALLOW VALUES TO FALL INTO
THE MID AND UPPER 20S. THE COLD AIR DOES NOT LAST LONG. RETURN FLOW
DEVELOPS LATE MONDAY. A WARM FRONT DEVELOPS OVER THE SOUTHWEST AND
SLOWLY MOVES NORTH THROUGH TUESDAY. AT THIS TIME THE BEST MOISTURE
REMAINS OVER THE SOUTH AND WESTERN PORTIONS OF THE CWA. SOUNDINGS
SHOW DEEP MOISTURE AND ELEVATED INSTABILITY. THE GFS HAS VERY LITTLE
ML CAPE. MAINTAINED THUNDER WORDING IN THE FORECAST FOR TUESDAY AND
WEDNESDAY. /07/
&&
.AVIATION...LATEST SATELLITE SHOWS THE CLEARING LINE WEST OF THE
REGION WITH THE DRYLINE FRONT PUSHING THROUGH OUR NW COUNTIES. VFR
CONDITIONS ARE PREVALENT ACROSS THE REGION WITH AN IMPRESSIVE
CUMULUS FIELD. ISOLATED SHOWERS AND THUNDERSTORMS WERE TRACKING EAST
AT 50 KTS. EXPECT THE CONVECTION...GENERALLY MAINLY IN EAST AND
SOUTHEAST MS TO CONTINUE INTO THE EARLY PORTION OF THIS EVENING. SLY
WINDS 12-15KTS GRADUALLY VEER TOWARD THE SW. GETTING SOME GUSTY
WINDS OF 20-25 KNOTS IN SOME LOCATIONS WILL KEEP WINDS UP...ESP IN
THE DELTA REGION. ISOLATED STRONG TO SEVERE STORMS WILL BE
POSSIBLE. COLD FROPA SHOULD CROSS THE REGION TO SE(04Z). EXPECT VFR
TO TAKE OVER BEHIND THE FRONT TONIGHT IN NWLY FLOW OF 10-16KTS.
SKIES WILL CLEAR ACROSS THE REGION FROM THE NORTHWEST OVERNIGHT.
COULD GET SOME SCATTERED CLOUDS AROUND 25K ON THURSDAY MORNING./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 41 55 28 60 / 26 0 0 0
MERIDIAN 42 54 28 59 / 41 0 0 0
VICKSBURG 43 55 29 62 / 12 0 0 0
HATTIESBURG 47 61 29 60 / 57 0 0 0
NATCHEZ 43 56 31 63 / 25 0 0 0
GREENVILLE 38 52 29 61 / 3 0 0 0
GREENWOOD 37 50 28 59 / 7 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
SHORT TERM: 22
LONG TERM: 07
AVIATION: 17
Hazardous weather outlook, Feb 18, 4:44 PM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
444 PM CST WED FEB 18 2009
MSZ030-031-033-038-039-043>046-048>052-056>058-192245-
CLAY-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-
444 PM CST WED FEB 18 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MISSISSIPPI.
.DAY ONE...TONIGHT AND THURSDAY
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING. THE PRIMARY RISK FROM ANY STORMS WILL LARGE HAIL...BUT
GUSTY WINDS TO 70 MPH AND A TORNADO OR TWO WILL ALSO BE POSSIBLE.
THIS ACTIVITY IS AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA
LATER THIS EVENING AND END THE SEVERE WEATHER THREAT.
.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.
LAZ024>026-MSZ053-059>061-192245-
CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
444 PM CST WED FEB 18 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI AND EAST
CENTRAL LOUISIANA.
.DAY ONE...TONIGHT AND THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EVENING.
MSZ054-055-062>066-072>074-192245-
COPIAH-SIMPSON-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
444 PM CST WED FEB 18 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSISSIPPI.
.DAY ONE...TONIGHT AND THURSDAY
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING. THE PRIMARY RISK FROM ANY STORMS WILL LARGE HAIL...BUT
GUSTY WINDS TO 70 MPH AND A TORNADO OR TWO WILL ALSO BE POSSIBLE.
THIS ACTIVITY IS AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA
LATER THIS EVENING AND END THE SEVERE WEATHER THREAT.
.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS HAS BEEN ACTIVATED FOR THIS AFTERNOON AND EVENING.
ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025>029-032-034>037-
040>042-047-192245-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CHOCTAW-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
ISSAQUENA-SHARKEY-YAZOO-WARREN-
444 PM CST WED FEB 18 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
22
In the hours before
Special weather statement, Feb 18, 3:08 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST WED FEB 18 2009
MSZ048-182130-
HINDS MS-
308 PM CST WED FEB 18 2009
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER EDWARDS AT 308 PM CST...MOVING
EAST AT 40 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME.
PEOPLE IN NORTHERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY.
CME
Special weather statement, Feb 18, 3:19 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CST WED FEB 18 2009
MSZ052-182135-
LAUDERDALE MS-
319 PM CST WED FEB 18 2009
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MERIDIAN STATION AT 319 PM CST...
MOVING EAST AT 40 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN NORTHEASTERN LAUDERDALE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
CME
Special weather statement, Feb 18, 3:55 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CST WED FEB 18 2009
MSZ065-066-182225-
COVINGTON MS-JONES MS-
355 PM CST WED FEB 18 2009
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 19 MILES WEST OF LAUREL AT 355 PM
CST...MOVING EAST AT 40 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
PEOPLE IN NORTHERN JONES AND NORTHEASTERN COVINGTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
BYB
Special weather statement, Feb 18, 4:01 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CST WED FEB 18 2009
MSZ043-048-049-182230-
HINDS MS-RANKIN MS-MADISON MS-
401 PM CST WED FEB 18 2009
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
45 MPH WIND GUSTS WAS LOCATED NEAR RIDGELAND AT 401 PM CST...MOVING
EAST AT 40 MPH.
PEOPLE IN SOUTH CENTRAL MADISON...NORTHERN RANKIN AND NORTHEASTERN
HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
BYB
Local storm report, Feb 18, 4:27 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST WED FEB 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL N RIDGELAND 32.42N 90.13W
02/18/2009 E0.25 INCH MADISON MS AMATEUR RADIO
PEA SIZE HAIL REPORTED AT WAVERLY ROAD AND RICE ROAD AND
NEAR SCHOOL STREET.
&&
MMESpecial weather statement, Feb 18, 4:58 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CST WED FEB 18 2009
MSZ058-182310-
CLARKE MS-
458 PM CST WED FEB 18 2009
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CRANDALL AT 458 PM CST...MOVING
EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN CLARKE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
CAW
Hail, Scott
- When
- February 18, 5:06 PM CST to 5:09 PM CST
- Where
- Scott County, 4.85 mi ENE of Forest to 2.51 mi N of Lake
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.391, -89.401
An isolated severe storm caused penny sized hail near Highway 80 and Mcmillian Road. This hail storm continued east into Newton County.
Hail, Newton
- When
- February 18, 5:08 PM CST to 5:17 PM CST
- Where
- Newton County, 0.67 mi W of Hazel to 3 mi NW of Newton
- Measured
- 0.75 in hail
- Reported by
- County Official
- Coordinates
- 32.379, -89.311
An isolated severe storm caused penny sized hail across a portion of west-central Newton County.
Hail, Lauderdale
- When
- February 18, 5:50 PM CST to 6:24 PM CST
- Where
- Lauderdale County, 2 mi E of Meehan to 6 mi E of Zero
- Measured
- 0.88 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 32.330, -88.836
An isolated, but long lived thunderstorm produced a swath of penny to nickel sized hail across southern Lauderdale County. This hail swath fell from near Meehan to just east of the Zero Community.
Thunderstorm Wind, Lauderdale
- When
- February 18, 8:31 PM CST
- Where
- Lauderdale County, (Nmm)nas Meridian
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 32.550, -88.570
Measured 52 kt (60 mph) wind gust at the Naval Meridian Air Station.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, February 18 to 19, 20091 death · 5 injured · $35 million · EF3 · 59 events
- Tornado and Hail in Alabama, February 18, 2009$215,000 · EF1 · 43 events
- Hail and Damaging Winds in Florida, February 18 to 19, 2009$505,000 · 2.75 in hail · 4 events
- Hail and Damaging Winds in Tennessee, February 18, 2009$170,000 · 1 in hail · 18 events
- Tornado in Georgia, February 18, 2009$50,000 · EF0 · 1 event
- Winter Weather in Pennsylvania, February 18 to 19, 20093 injured · 5 events
- Winter Weather in Massachusetts, February 18 to 19, 20093 injured · 2 events
- Hail in Kentucky, February 18, 20092 in hail · 19 events
- Hail and Damaging Wind in Virginia, February 18, 2009$20,000 · 60 kt wind · 3 events
- Winter Weather in Wisconsin, February 18, 20092 injured · $8,000 · 1 event
- Heavy Snow in Maine, February 18 to 20, 200917 events
- Hail in Kentucky, February 18, 20091.75 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 150453, 150454, 150455, 150457.